# SDR 08FDEA02391

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193620200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THECABIN CROSS SEAT TRACK IS GOUGED AT FRAME 32;  LBL 70 INCH.  EVALUATED GOUGE;  FOUND IT TO BE OUT OF LIMITS IAW FEDEX A300-600 SRM 53-10-16; FIG 101.  REMOVED ADAPTER TRACK IAW FEDEX A300-600 SRM 51-40-21.  LOCATED AND DRILLED THE NEW ADAPTER P/N A5378193620200 IAW FEDEX A300-600 SRM 51-40-47.  INSTALLED THE NEW ADAPTER IAW FEDEX A300-600 SRM 51-40-21.
